Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 60, NWS Phoenix, AZ

September 8, 2014La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 10:54 PM MST for La Paz County, Arizona. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2014, 10:54 PM MST (05:54 UTC)
Expired
Sep 9, 2014, 4:45 AM MST
In force
6 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 176 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
219 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS55 KPSR 090554
FFWPSR
AZC012-091145-
/O.NEW.KPSR.FF.W.0060.140909T0554Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1054 PM MST MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 445 AM MST.

* AT 1047 PM...LOCAL OFFICIALS HAVE BEGUN EVACUATIONS IN WENDEN DUE 
TO CENTENNIAL WASH RISING TO VERY DANGEROUS LEVELS. THIS IS A FLASH 
FLOOD EMERGENCY. 


* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA 
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER. DO NOT CROSS 
ROADWAYS COVERED WITH FLOWING WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN.


&&

LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
      3371 11360

$$

AJ
4 follow-up statements
568 
WGUS75 KPSR 090655
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1155 PM MST MON SEP 8 2014

AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
1155 PM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST
CENTRAL LA PAZ COUNTY...

AT 1152 PM MST...RAINFALL HAS ENDED OVER WENDEN BUT RUNOFF CONTINUES 
IN CENTENNIAL WASH. THE STAGE WAS 6.8 FEET AS OF 1150 PM AND 
CONTINUING TO RISE. THIS IS A LIFE THREATENING SITUATION. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.

&&

LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
      3371 11360

$$

LEINS
343 
WGUS75 KPSR 090807
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
107 AM MST TUE SEP 9 2014

AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
107 AM MST TUE SEP 9 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST 
CENTRAL LA PAZ COUNTY INCLUDING THE TOWN OF WENDEN...

AT 1256 AM MST...THUNDERSTORMS HAVE MOVED OFF TO THE NORTHEAST AND 
OUT OF THE WARNING AREA. HOWEVER...SIGNIFICANT FLOW CONTINUES IN 
CENTENNIAL WASH DUE TO THE EARLIER HEAVY RAINFALL ACROSS LA PAZ 
COUNTY. THE STREAM GAGE AT THE CENTENNIAL WASH AT WENDED INDICATED A 
STAGE OF 6.53 FEET WITH A FLOW OF 8951 CFS. LATE LAST EVENING 
OFFICIALS HAD STARTED TO EVACUATE PEOPLE IN WENDEN DUE TO THE 
CENTENNIAL WASH RISING TO DANGEROUS LEVELS. A FLASH FLOOD EMERGENCY 
CONTINUES UNTIL 445 AM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.

FLOOD WATERS ARE MOVING THROUGH THE CENTENNIAL WASH IN THE TOWN OF 
WENDEN. IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND 
IMMEDIATELY. DO NOT STAY IN AREAS SUBJECT TO FLOODING.

&&

LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
      3371 11360

$$

CB
033 
WGUS75 KPSR 090914
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
214 AM MST TUE SEP 9 2014

AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
214 AM MST TUE SEP 9 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST 
CENTRAL LA PAZ COUNTY...INCLUDING THE TOWN OF WENDEN

AT 202 AM MST...SIGNIFICANT FLOW CONTINUED IN THE CENTENNIAL WASH 
ACROSS EASTERN LA PAZ COUNTY...WHICH WAS AFFECTING THE TOWN OF 
WENDEN. THE CENTENNIAL WASH AT WENDEN STREAM FLOW GAGE REPORTED A 
STAGE OF ABOUT 5.4 FEET...WITH A FLOW OF 6027 CUBIC FEET PER SECOND. 
THE GAGE INDICATED THAT FLOW WAS SLOWLY RECEDING AND THE STAGE HAD 
FALLEN JUST BELOW BANKFULL. NO ADDITIONAL RAINS ARE IMMINENT HOWEVER 
DUE TO THE CONTINUED SIGNIFICANT FLOW...THE FLASH FLOOD WARNING... 
AND THE FLASH FLOOD EMERGENCY...WILL CONTINUE UNTIL 445 AM FOR THE 
TOWN OF WENDEN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN...AND 
SALOME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.

FLOOD WATERS CONTINUE TO MOVE THROUGH THE CENTENNIAL WASH ACROSS 
EASTERN LA PAZ COUNTY...INCLUDING THROUGH THE TOWN OF WENDEN. IF YOU 
ARE ALONG THE BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY 
IN AREAS SUBJECT TO FLOODING.

TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
      3371 11360

$$

CB
756 
WGUS75 KPSR 090959
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
259 AM MST TUE SEP 9 2014

AZC012-091005-
/O.CAN.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
259 AM MST TUE SEP 9 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL LA PAZ
COUNTY...

THE FLASH FLOOD EMERGENCY FOR EAST CENTRAL LA PAZ COUNTY...INCLUDING 
THE TOWN OF WENDEN...HAS BEEN CANCELLED. FLOW IN THE CENTENNIAL 
CONTINUED TO RECEDE...AND HAD FALLEN WELL BELOW BANKFULL AS OF 245 
AM.

FLOW WILL CONTINUE IN THE CENTENNIAL WASH THROUGH THE EARLY MORNING 
HOURS...AND OTHER WASHES MAY HAVE FLOW IN THEM AS WELL. MOTORISTS 
DRIVING IN THE AREA AROUND SALOME AND WENDEN...AS WELL AS EASTERN LA 
PAZ COUNTY...SHOULD BE ALERT FOR WATER OVER ROADS...OR FLOWING 
WASHES...AND DRIVE WITH CAUTION THIS MORNING.

LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
      3371 11360

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:50 PM MST, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 8, 9:50 PM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
950 PM MST MON SEP 8 2014

.UPDATED...UPDATED AVIATION DISCUSSION...

&&

.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL
DAYS...HOWEVER MOST OF THE LIFT IN THE ATMOSPHERE WILL BECOME
FOCUSED OVER NORTHERN ARIZONA. THUS...ONLY SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN SOME AREAS THROUGH TUESDAY...THOUGH
SOME COULD STILL SEE BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING
TREND WILL BEGIN STARTING DURING THE MIDDLE OF THE WEEK AS HIGH
PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
CONVECTION CONTINUES ACROSS FAR WESTERN ARIZONA AND SOUTHEAST
CALIFORNIA THIS EVENING. RADAR AND SATELLITE TRENDS INDICATE A FEW
POP UP SHOWERS ARE EXTENDING SOUTHEASTWARD INTO MARICOPA AND PIMA
COUNTIES ALTHOUGH NOTHING THAT FAR SOUTH HAS BECOME WELL ORGANIZED.
STILL...COULD SEE A FEW SPRINKLES OR SHOWERS ACROSS THE METRO
OVERNIGHT. WILL NUDGE POPS UP SLIGHTLY ACROSS PHOENIX THROUGH
TUESDAY MORNING.

MEANWHILE...00Z NAM AND RAP INDICATE SHOWERS WILL BLOSSOM ACROSS
WESTERN ARIZONA AROUND 12Z OR SOONER AS UPPER FLOW BECOMES MORE
ORGANIZED AND WIND SPEEDS INCREASE. GIVEN FAVORABLE UPSLOPE FOR AND
QUITE A BIT OF MOISTURE STILL IN PLACE ACROSS THE REGION...I AM
GOING TO CONTINUE WITH THE FLASH FLOOD WATCH FOR THE FAVORED UPSLOPE
AREAS NORTH/WEST OF PHOENIX THROUGH TUESDAY EVENING.

&&

.PREVIOUS DISCUSSION...
COMPLICATED FORECAST FOR TUESDAY AS MANY COMPETING FEATURES COME
INTO PLAY DRIVING (OR INHIBITING) CONVECTIVE INITIATION AND
COVERAGE. FORCES/ELEMENTS FAVORABLE FOR CONVECTION INCLUDE A
CONTINUATION OF AN ABNORMALLY MOIST ENVIRONMENT (BOUNDARY LAYER
MIXING RATIOS 11-14 G/KG) AND FORCED ASCENT APPROACHING FROM THE
NORTHWEST IN ASSOCIATION WITH ANOTHER WAVE MOVING TOWARDS NORTHWEST
ARIZONA. DETRIMENTAL FACTORS INCLUDE A VERY DISCERNIBLE DRYSLOT
MOVING NORTH ON THE EASTERN SIDE OF THE OLD NORBERT CIRCULATION WEST
OF THE BAJA...AND WARM AIR ADVECTION IN THE MIDLEVELS HELPING REDUCE
OVERALL INSTABILITY. THE VAST MAJORITY OF HIGH RESOLUTION CONVECTIVE
MODELS (WHICH HAVE PERFORMED VERY WELL IN THIS EVENT TO THIS POINT)
REALLY TARGET NORTHWEST ARIZONA EXTENDING SOUTH INTO LA PAZ AND YUMA
COUNTIES AS THE PRIME REAL ESTATE FOR CONVECTIVE COVERAGE.
THEREFORE...HAVE REALLY TRIMMED POPS OVER THE SERN CWA INCLUDING THE
PHOENIX METRO...WHILE FOCUSING 50 PERCENT CHANCES OVER THE
AFOREMENTIONED AREAS.

FOR WEDNESDAY INTO THE WEEKEND...A SLOW DRYING AND WARMING TREND
WILL COMMENCE AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA
FROM THE WEST. TOTAL MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID
LEVEL WIND FIELDS WILL BE ON THE WEAK SIDE...HOWEVER NOTABLE DRY AIR
SEEN IN WV IMAGERY OVER THE EAST PACIFIC SHOULD OVERTAKE MUCH OF THE
AREA. HOWEVER...SOME CONVECTION WILL STILL BE POSSIBLE OVER HIGHER
TERRAIN OF SOUTHERN GILA COUNTY...THOUGH UPPER WINDS WILL MOSTLY
FAVOR THE SOUTHWEST WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING
ANY HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH
TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL
VALUES BY ABOUT FRIDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
STARTING TO SEE SOME ACTIVITY CREEPING INTO THE WEST VALLEY. GOING
TO MENTION VCSH AT ALL TAF SITES OVERNIGHT BUT IT APPEARS THE BEST
AREAS WILL BE IN THE HIGHER TERRAIN TO THE NORTH AWAY FROM THE
TERMINALS. GIVEN THE ABUNDANCE OF MOISTURE IN THE ATMOSPHERE AND
LINGERING BOUNDARIES FROM THIS MONDAY MORNING\S
CONVECTION...CONFIDENCE IN HOW TONIGHT WILL EVOLVE IS LOW. STORMS
SHOULD RE-FIRE TUESDAY AFTERNOON ACROSS THE AREA...VCSH REINTRODUCED
LATE IN THE TAF PERIOD.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
STORMS MORE LIKELY ACROSS AZ THAN SE CA ON TUESDAY BUT I WILL RETAIN
A MENTION OF VCSH AT BLH FOR A FEW HOURS OVERNIGHT...AND AGAIN
DURING THE AFTERNOON. DRIER AIR SHOULD WORK IN FROM THE SOUTHWEST
LATE IN THE TAF PERIOD.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY.
A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK
AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND
THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO
THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY
EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A
15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE
FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN
RELATIVELY LIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING AZZ020>022.

CA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING CAZ030>032.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/MO/CB
AVIATION...LEINS
FIRE WEATHER...MO
Hazardous weather outlook, Sep 8, 9:19 PM MST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
919 PM MST MON SEP 8 2014

AZZ020>022-CAZ030>032-091400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
919 PM MST MON SEP 8 2014 /919 PM PDT MON SEP 8 2014/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO PERIODS OF HEAVY RAIN AND FLASH FLOODING...GUSTY WINDS IN EXCESS
OF 45 MPH ARE ALSO POSSIBLE WITH THE STRONGER STORMS.

A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED BEGINNING WEDNESDAY
AND CONTINUING INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ023>028-CAZ033-091400-
GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
IMPERIAL COUNTY-
919 PM MST MON SEP 8 2014 /919 PM PDT MON SEP 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO
TUESDAY NIGHT. SOME OF THE STRONGER THUNDERSTORMS CAN PRODUCE
LOCALLY HEAVY RAIN WHICH MAY LEAD TO LOCALIZED URBAN FLOODING.
OTHERWISE...GUSTY WINDS TO 45 MPH AND DEADLY LIGHTNING CAN BE
EXPECTED.

A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Sep 8, 5:45 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       1 NW BOUSE              33.94N 114.01W
09/08/2014  M0.50 INCH       LA PAZ             AZ   TRAINED SPOTTER

            0.5 INCHES RAIN IN 30 MIN. BOUSE WASH RUNNING

&&

EVENT NUMBER PSR1400279

DEWEY
Local storm report, Sep 8, 7:09 PM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FLASH FLOOD      1 NW BOUSE              33.94N 114.01W
09/08/2014                   LA PAZ             AZ   TRAINED SPOTTER

            WASHES RUNNING HIGH AND CANT REACH THE ROAD FROM THE
            HOUSE

&&

EVENT NUMBER PSR1400280

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 5:11 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma109 min
Sep 8, 6:00 PM MSTFlash Flood WarningPSRLa Paz2 hr
Sep 8, 6:59 PM MSTFlash Flood WarningPSRLa Paz2 hr
Sep 8, 8:12 PM MSTFlash Flood WarningPSRLa Paz5 hr
Sep 8, 10:36 PM MSTAreal Flood AdvisoryPSRMaricopa114 min
Sep 8, 11:40 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 2:52 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 3:07 AM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 9, 11:26 AM MSTAreal Flood AdvisoryPSRMaricopa109 min
Sep 9, 11:56 AM MSTFlash Flood WarningPSRYuma2 hr
Sep 9, 12:22 PM MSTAreal Flood AdvisoryPSRLa Paz113 min
Sep 9, 12:45 PM MSTSpecial Weather StatementPSR45 min
Sep 9, 1:08 PM MSTFlash Flood WarningPSRLa Paz112 min
Sep 9, 1:24 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 9, 1:58 PM MSTSpecial Weather StatementPSR47 min
Sep 9, 2:01 PM MSTAreal Flood AdvisoryPSRMaricopa119 min
Sep 9, 2:57 PM MSTAreal Flood AdvisoryPSRLa Paz108 min
Sep 9, 3:16 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 9, 3:29 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 4:07 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal113 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.